# SDR SWIA201436546

- Difficulty date: February 21, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 20,170 hours, 12,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED IN RADIUS.  C CHECK REPLACED DAMAGED AFT DRAG ANGLE WITH NEW DRAG ANGLE PN 601R31772-5S IAW SRM.
